I dint say street but a place within the corridors of my company
Its really unlikely somebody injected you with something. I also take injections and it takes awhile to take the injection, they have to give it slowly to be no pain. And I’m delusion free since about three months after starting to take the injections.
You’ve said outside whilst moving on previous occasions. In either case It’s delusional thinking. You would know if someone pulled down your trousers and gave you a jab. The fact you are querying whether you were jabbed speaks volumes.
There have been times when I was off my med’s and I thought everyone was putting Haldol in the things I consumed. I’d think someone had put Haldol in my coffee, and I would hurry up and buy caffeine pills to counter the effect. Your mind can play tricks on you. I’d swear I’d been sedated every time after I thought someone had slipped me some Haldol.
Do you notice the reduction in delusions immediately after given the shot .
I suspect being injected about 7 days back and I still have this feeling of being Injected.
If it is a delusion and I was indeed shot would this have reduced ?
Its been a week since I suspect being injected. The Depot injections take time to begin taking effect.
I do have Weight gain (gained about 4 pounds) in the last week and craving for sweets.
We keep telling you this is a delusion. If twenty people are all telling you something like this it might be wise to listen.
I feel EXACTLY like you.
Only problem is I am not sure if I am on meds
And I cant ask those bastards, If I ask them they will send me in for good.
Putting on weight like crazy gained 5 kg in 1 week craving on sugar like crazy .
Is there any physical way to determine if u have injected ? Looking in the butt for depot medicine ?
I very much doubt you have put on 5kgs in a week. That is the equivalent of over 1.7 lbs a day or nearly 6000 more calories a day than you need to maintain your weight.
It’s another part of the false thinking.
Yes, but I’m pretty sure you would have noticed the tranquilizer dart protruding from your arse afterwards.
All jokes aside, no medical professional would do anything of the sort! You haven’t been given an injection – this is just your illness messing with you. Sorry to hear you are not feeling well.
Do you have a treatment team you can discuss this with?
I know it sounds impossible especially since I do not remember being injected or saw the actual injection .
Please explain -
1 thinking becoming slow or unable to think (gets better only after smoking )
2 increased appetite including craving for sugar
Is it all due to the illness ?
You need to go back on meds, sorry.